EconPapers    
Economics at your fingertips  
 

A Generalised Stochastic Volatility in Mean VAR. An Updated Algorithm

Haroon Mumtaz
Additional contact information
Haroon Mumtaz: Queen Mary University of London

No 908, Working Papers from Queen Mary University of London, School of Economics and Finance

Abstract: In this note we present an updated algorithm to estimate the VAR with stochastic volatility proposed in Mumtaz (2018). The model is re-written so that some of the Metropolis Hastings steps are avoided.

Keywords: VAR; Stochastic volatility in mean; error covariance (search for similar items in EconPapers)
JEL-codes: C11 C3 E3 (search for similar items in EconPapers)
Date: 2020-07-05
New Economics Papers: this item is included in nep-ecm, nep-ets, nep-mac, nep-ore and nep-rmg
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.qmul.ac.uk/sef/media/econ/research/workingpapers/2020/wp908.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:qmw:qmwecw:908

Access Statistics for this paper

More papers in Working Papers from Queen Mary University of London, School of Economics and Finance Contact information at EDIRC.
Bibliographic data for series maintained by Nicholas Owen ( this e-mail address is bad, please contact ).

 
Page updated 2023-02-04
Handle: RePEc:qmw:qmwecw:908